Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Generalized functions and Laguerre expansions

Full text
Author(s):
Catuogno, Pedro ; Molina, Sandra ; Olivera, C.
Total Authors: 3
Document type: Journal article
Source: MONATSHEFTE FUR MATHEMATIK; v. 184, n. 1, p. 51-75, SEP 2017.
Web of Science Citations: 0
Abstract

In this paper we study and characterize expansions of distributions in the Zemanian spaces, H-mu and its dual H'(mu) (mu >= -1/2) with respect to Laguerre functions. We obtain as applications of this result, the kernel Theorem and a structure Theorem for H'(mu). We also introduce a new algebra of generalized functions in the sense of J. F. Colombeau such that it satisfies interesting properties involving the Hankel transformation and Hankel convolution. (AU)

FAPESP's process: 15/07278-0 - Stochastic dynamics: analytical and geometrical aspects with applications
Grantee:Paulo Regis Caron Ruffino
Support type: Research Projects - Thematic Grants
FAPESP's process: 15/04723-2 - Topics in stochastic partial diferential equations
Grantee:Christian Horacio Olivera
Support type: Regular Research Grants